×

Closed sets of algebraic integers. (Ensembles fermes d’entiers algébriques.) (French) Zbl 0138.03003


MSC:

11R06 PV-numbers and generalizations; other special algebraic numbers; Mahler measure
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Mlle C. CHAMFY , Fonctions méromorphes dans le cercle-unité et leurs séries de Taylor (Ann. Inst. Fourier, Grenoble, t. 8, 1958 , p. 211-261). Numdam | MR 21 #6433 | Zbl 0087.07603 · Zbl 0087.07603
[2] Mlle M. DOUBRÈRE , Sur les points limites d’un ensemble remarquable d’entiers algébriques imaginaires (C. R. Acad. Sc., t. 240, 1955 , p. 2111-2133). MR 16,908c | Zbl 0068.03202 · Zbl 0068.03202
[3] J. DUFRESNOY , Le problème des coefficients pour certaines fonctions méromorphes dans le cercle-unité (Ann. Acad. Sc. Fennicae, série A, n^\circ 250/9, 1958 ). MR 20 #5861 | Zbl 0083.29502 · Zbl 0083.29502
[4] J. DUFRESNOY et C. PISOT , Sur un ensemble formé d’entiers algébriques (Ann. scient. Éc. Norm. Sup., t. 70, 1953 , p. 105-133). Numdam | MR 15,605a | Zbl 0051.02904 · Zbl 0051.02904
[5] J. DUFRESNOY et C. PISOT , Sur les dérivés successifs d’un ensemble fermé d’entiers algébriques (Bull. Sc. Math., t. 77, 1953 , p. 129-136). MR 15,605b | Zbl 0051.28203 · Zbl 0051.28203
[6] J. DUFRESNOY et C. PISOT , Étude de certaines fonctions méromorphes bornées sur le cercle-unité , application à un ensemble fermé d’entiers algébriques (Ann. scient. Éc. Norm. Sup., t. 72, 1955 , p. 69-92). Numdam | MR 17,349d | Zbl 0064.03703 · Zbl 0064.03703
[7] J. DUFRESNOY et C. PISOT , Sur les éléments d’accumulation d’un ensemble fermé d’entiers algébriques (Bull. Sc. Math., t. 79, 1955 , p. 54-64). MR 17,463a | Zbl 0064.27303 · Zbl 0064.27303
[8] Mme M. GRANDET , Sur un ensemble d’entiers algébriques (C. R. Acad. Sc., t. 252, 1961 , p. 1542-1543). MR 23 #A139 | Zbl 0102.27704 · Zbl 0102.27704
[9] Mme M. GRANDET , Sur les dérivés d’un ensemble d’entiers algébriques (C. R. Acad. Sc., t. 254, 1962 , p. 2905-2906). MR 25 #2057 | Zbl 0104.26603 · Zbl 0104.26603
[10] J. B. KELLY , A closed set of algebraic integers (Amer. J. Math., t. 72, 1950 , p. 565-572). MR 12,81e | Zbl 0041.17704 · Zbl 0041.17704
[11] C. PISOT , La répartition modulo 1 et les nombres algébriques (Ann. Sc. Norm. Sup. Pisa, série 2, t. 7, 1938 , p. 205-248). Numdam | Zbl 0019.15502 | JFM 64.0994.01 · Zbl 0019.15502
[12] C. PISOT , Ensembles fermés de nombres algébriques et familles normales de fractions rationnelles (C. R. Acad. Sc., t. 256, 1963 , p. 1418-1419). MR 27 #2619 | Zbl 0124.28104 · Zbl 0124.28104
[13] R. SALEM , A remarkable class of algebraic integers. proof of a conjecture of Vijayaraghavan (Duke Math. J., 11, 1944 , p. 103-108). Article | MR 5,254a | Zbl 0063.06657 · Zbl 0063.06657
[14] R. SALEM , Powers series with integral coefficients (Duke Math. J., t. 12, 1945 , p. 153-172). Article | MR 6,206b | Zbl 0060.21601 · Zbl 0060.21601
[15] R. SALEM , Algebraic numbers and Fourier analysis (Heath mathematical monographs, Boston, U. S. A., 68 pages). Zbl 0126.07802 · Zbl 0126.07802
[16] P. A. SAMET , Algebraic integers with two conjugates outside the uni-circle (Proc. Cambridge Phil. Soc., t. 49, 1953 , p. 421-436 et t. 50, 1954 , p. 346). MR 15,14b | Zbl 0050.26501 · Zbl 0050.26501
[17] J. SCHUR , Uber Potenzreihen , die im innern des Einheitskreises beschränkt sind (J. F. R. U. ang Math., t. 147, 1917 , p. 205-232 et t. 148, 1918 , p. 122-145). JFM 46.0475.01 · JFM 46.0475.01
[18] C. L. SIEGEL , Algebraic integers whose conjugates lie in the unitcircle (Duke Math. J., t. 11, 1944 , p. 597-602). Article | MR 6,39b | Zbl 0063.07005 · Zbl 0063.07005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.